# SDR USAA950410

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 97907821
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

GSO - FLT 2243 - FLIGHT EN ROUTE TPA TO BWI WHEN NR 1 START VALVE OPEN LIGHT CAME ON.  CREW SHUTDOWN NR 1 ENGINE AND DIVERTED TO GSO WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE REPLACED START VALVE ASSEMBLY AND START VALVE SWITCH.  RAN NR 1 ENGINE, LEAK AND OPS CHECK NORMAL.  (Z)
